Ask an expert
Question

01 Dec 2004

To GynaeDoc
Last night when my husband and i had sex it felt like he was pusing against something inside me. It was painfull could it be the celebrex im taking that make me bloted inside?
Answer 376 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

I doubt that the Celebrex would cause pain with intercourse. I don't have enough detail to comment. I would need to know your age, what your cycle is like, why you are on Celebrex.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9467 votes
No
68% - 20217 votes
Vote